# SDR 2022F00040

- Difficulty date: January 16, 2022
- Submitted: January 16, 2022
- Operation: General aviation
- Aircraft: N945LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15077
- Aircraft time: 25,929 hours, 22,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

13F LOWER EMER EXIT SIGN BULBS INOP. MX RELAMPED AND OP CHECKED GOOD.
